# SDR ASAA2019071730145

- Difficulty date: July 17, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 26,761 hours, 8,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSP FOUND 1 INCH LONG CRACK IN THE SKIN AT THE LAV WASTE VENT. UPON ACCESSING AREA FOR REPAIR FOUND INTERNAL DOUBLER CORRODED BEYOND LIMITS. GROUNDED - YES. REPAIRED IAW SRM 53-41-11-300-004. THIS IS A CATEGORY A REPAIR.
